I have been having several symptoms for quite some time now and cannot get any answer from my doctor. I have been taking 50 mg Toprol for several years now as I have SVT symptoms. A few days ago, I started getting severe PVC's to the point it feels like I am getting a shot of adreneline and can feel very agitated. I am also having diahrreah for over 2 weeks. Additional symptoms are joint pain, mainly the knees, and I am cold all the time. I watch Mystery Diagnosis every week and would really like to know what is wrong with me. Otherwise, I am in good health as all my blood tests, cholestorol all came back excellent. I would appreciate any feedback regarding my symptoms.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?